# SDR CA001129016

- Difficulty date: November 16, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 365000183
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) CREW GOT INTERMITTENT CARGO SMOKE INDICATIONS. DECISION WAS MADE TO DISCHARGE FIRE EXTINGUISHERS. UPON ARRIVAL, IT WAS DISCOVERED THERE HAD BEEN NO FIRE. AIRCRAFT OPERATED ON MEL, UNTIL FIRE EXTINGUISHERS COULD BE REPLACED. NO OTHER MAINTENANCE PERFORMED PRIOR TO RETURN TO SERVICE.
